Alert archive / Ohio / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 171, NWS Cleveland, OH

July 26, 2005Ashtabula County, Ohio; Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 26, 2005, 4:18 PM EDT for Ashtabula County, Ohio; Erie County, Pennsylvania. It was in force for 58 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2005, 4:18 PM EDT (20:18 UTC)
Expired
Jul 26, 2005, 5:16 PM EDT
In force
58 min
Issued by
NWS Cleveland, OH
Area
Counties, with a storm outline in the text

Counties Ashtabula County, OH, Erie County, PA

The radar

The Cleveland radar (KCLE), 125 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 4:25 PM EDTTSTM WND DMGAshtabula, OHNUMEROUS TREES DOWN COUNTY WIDE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 3:30 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 8.3 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2005-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 845 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2005-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 115 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
845 J/kg
Mixed-layer CIN
-142 J/kg
Mixed-layer LCL
717 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
115 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS51 KCLE 262017
SVRCLE
OHC007-PAC049-262115-
/O.NEW.KCLE.SV.W.0171.050726T2018Z-050726T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
418 PM EDT TUE JUL 26 2005

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ASHTABULA COUNTY IN NORTHEAST OHIO
  ERIE COUNTY IN NORTHWEST PENNSYLVANIA

* UNTIL 515 PM EDT

* AT 414 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE
  HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
  WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES NORTHWEST OF
  GIRARD TO 13 MILES WEST OF ASHTABULA...AND MOVING SOUTHEAST AT 35
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  NORTH KINGSVILLE...
  CONNEAUT...
  ALBION...
  WATERFORD...
  EDINBORO...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 55 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST
OFFICE IN CLEVELAND.

LAT...LON 4186 8003 4185 8051 4169 8052 4168 8056
      4168 8060 4182 8099 4186 8099 4187 8092
      4192 8078 4196 8056 4200 8051 4204 8033
      4209 8022 4194 7979

$$
2 follow-up statements
000 
WWUS51 KCLE 262041
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
441 PM EDT TUE JUL 26 2005

OHC007-PAC049-262115-
/O.CON.KCLE.SV.W.0171.000000T0000Z-050726T2115Z/
ASHTABULA OH-ERIE PA-
441 PM EDT TUE JUL 26 2005


...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 515 PM EDT FOR ERIE
AND ASHTABULA COUNTIES...


AT 439 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM GIRARD TO 7 MILES SOUTH OF
EDGEWOOD...AND MOVING SOUTHEAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ALBION...
  WATERFORD...

LAT...LON 4194 7979 4185 8051 4169 8052 4186 8099
      4192 8078 4200 8051 4204 8033 4209 8022

$$
000 
WWUS51 KCLE 262116
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
516 PM EDT TUE JUL 26 2005

OHC007-PAC049-262126-
/O.EXP.KCLE.SV.W.0171.000000T0000Z-050726T2115Z/
ASHTABULA OH-ERIE PA-
516 PM EDT TUE JUL 26 2005


...THE SEVERE THUNDERSTORM WARNING FOR ERIE AND ASHTABULA COUNTIES 
WILL EXPIRE AT 515 PM EDT...THE LINE STORM WAS MOVING OUT OF THE
COUNTY.

LAT...LON 4194 7979 4185 8051 4169 8052 4186 8099
      4192 8078 4200 8051 4204 8033 4209 8022

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:44 PM EDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jul 26, 2:44 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OHIO
244 PM EDT TUE JUL 26 2005

.SHORT TERM (TGNT THRU THU NGT)...
WL TRY TO KEEP THIS SHORT TDA AS WX BEGINNING TO GET ACTIVE.  7H
TEMPS ARND 10 DEG CURRENTLY AND THIS HAS EFFECTIVELY CAPPED MOST OF
FA SO FAR TDA.  APPRS THIS WARM DOME ALOFT IS SLOWLY ERODING AROUND
EDGES AND NOW HAVE CONVECTION FIRING ON ALL SIDES.  INCR IN COVERAGE
WL BE THE TREND THE NXT FEW HOURS AS ACTIVITY SHOULD CONT TO EXPAND.
EVENTUALLY THINK THE LINE OF STG TO SVR STORMS CURRENTLY JUST NW OF
KTOL WL MOV E ACRS AREA.  WL GO WITH HIGH POPS AS RESULT.  CDFNT
RESPONSIBLE FOR BRUNT OF THIS ACTIVITY WL MOV SE ACRS NRN OH/NW PA
BY 12Z WED.  GFS AND NAM IN FAIRLY GOOD AGREEMENT TDA AND CONFIDENCE
FAIRLY HIGH THIS FCST PD.  VERY STG CAA EXPECTED ON WED AS 8H TEMPS
FALL TO ARND 10 DEG BY 00Z THU.  LOT/S OF SC UPSTREAM TDA AND WL
LIKELY SEE M/CLDY SKIES MOST OF DAY ON WED.  LAKE TO 8H TEMP DIFF WL
BE ARND 12 DEG BY MIDDAY AND AS MUCH AS 15 DEG BY END OF DAY SO
INSTABILITY SHRA A GOOD BET AS WELL THUS MOST AREAS WL SEE LIKELY
POPS TMRW.   DRIER AIR EVENTUALLY WL SETTLE OVER AREA WED NGT AS
HIGH PRES MOVES TO JUST N OF LERI.  SKIES SHOULD BCM AT LEAST P/C
AND TEMPS WL ACTUALLY BE BLO NORMAL FOR THE FIRST TIME A LONG
WHILE.  A MIX OF CLOUDS AND SUN THU WL JUST WORD FOR P/C MOST AREAS.

TEMPS UPSTREAM THIS AFT VERY COOL AND FELL AVN MOS NUMBERS ARE A
LITTLE WARM FOR WED.  CONCERN IS THAT FRONT MAY NOT BE QUITE OUT OF
THE AREA BY 12Z AND LOCATIONS LIKE KCAK AND KYNG COULD ACTUALLY SEE
12Z HIGHS THEN TEMPS FALLING SLIGHTLY DURING THE DAY.  TEMP GUID
OTHR PDS IN GD AGREEMENT AND WL BE FOLLOWED TDA.

&&

.LONG TERM (FRI-MON)...
FINALLY GOING TO SEE A PATTERN CHANGE AS UPPER RIDGE FINALLY BREAKS
DOWN DURING THE SECOND HALF OF THE WEEK.  UPPER PATTERN WL HAVE MORE
OF A SEASONABLE ZONAL LOOK BY THE BEGINNING OF THE WEEKEND.  MID
RANGE MODELS IN GOOD AGREEMENT TDA AND ALSO HAVE GOOD RUN TO RUN
CONSISTENCY.  WL BE A WEAK FRONTAL BNDRY DROPPING SE ACRS LERI ERLY
FRI BUT MOIST SOMEWHAT LACKING.  WL KEEP A SLGT CHC IN GRIDS FOR
SOME OF THE AREA BUT REALLY THINK IT WL RMN DRY THRU THE WEEKEND.
NXT GOOD THREAT FOR RAIN WL NOT COME TIL NEXT TUE WHEN ANOTHER
FRONTAL SYSTEM MOVE ACRS RGN.

&&

.AVIATION (18Z-18Z)...
CDFNT FM NRN LWR MI...SW THRU NRN IL WL CONT SE THRU THE CWA THIS
EVG.  CONVECTION HAS ALREADY DVLPD AHEAD OF THE BNDRY.  CRNT
MOVEMENT OF THE LINE IS TO THE EAST AT 30 KTS WHICH TIMES TSTMS INTO
KTOL ARND 1930Z AND KCLE AFTER 21Z.  WL ATTEMPT TO TIME THE LINE
INTO TERMINALS.  BHND THE CDFNT CIGS DROP INTO MVFR CAT.  GUIDANCE
ALSO TAKES TO MVFR/IFR OVRNIGHT AND INTO THE ERY MORNING.  WL TAKE
TERMINALS INTO MVFR CIG /VIS CAT OVRNGT BHND CDFNT.  XPC MVFR CIGS
TO BGN TO BREAK UP AROUND 18Z WED.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
.OH...HEAT ADVISORY TODAY ALL BUT YTOWN/WARREN AREA.
.PA...HEAT ADVISORY TODAY ERIE LAKESHORE.

SHORT TERM...KUBINA
LONG TERM...KUBINA
AVIATION...TK
Hazardous weather outlook, Jul 26, 6:00 AM EDT, 10 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
600 AM EDT TUE JUL 26 2005

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-270959-
ASHLAND OH-ASHTABULA INLAND OH-ASHTABULA LAKESHORE OH-CRAWFORD PA-
CRAWFORD OH-CUYAHOGA OH-ERIE OH-GEAUGA OH-HANCOCK OH-HOLMES OH-
HURON OH-KNOX OH-LAKE OH-LORAIN OH-LUCAS OH-MAHONING OH-MARION OH-
MEDINA OH-MORROW OH-NORTHERN ERIE PA-OTTAWA OH-PORTAGE OH-
RICHLAND OH-SANDUSKY OH-SENECA OH-SOUTHERN ERIE PA-STARK OH-
SUMMIT OH-TRUMBULL OH-WAYNE OH-WOOD OH-WYANDOT OH-
INCLUDING THE CITIES OF...AKRON...ASHLAND...ASHTABULA...
BOWLING GREEN...BUCYRUS...CANTON...CHARDON...CLEVELAND...ELYRIA...
ERIE...FINDLAY...FOSTORIA...FREMONT...JEFFERSON...LORAIN...
MANSFIELD...MARION...MEADVILLE...MEDINA...MILLERSBURG...
MOUNT GILEAD...MOUNT VERNON...NORWALK...PAINESVILLE...PORT CLINTON...
RAVENNA...SANDUSKY...TIFFIN...TOLEDO...UPPER SANDUSKY...WARREN...
WOOSTER AND YOUNGSTOWN
600 AM EDT TUE JUL 26 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO AND
NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE
BEST CHANCE FOR SEVERE WEATHER IS FROM MID AFTERNOON ACROSS NORTHWEST
OHIO INTO THIS EVENING ACROSS NORTHEAST OHIO AND EARLY TONIGHT OVER
NORTHWEST PENNSYLVANIA. AS THE FRONT SLOWS DOWN TONIGHT THERE IS A
CHANCE FOR HEAVY RAIN.

A HEAT ADVISORY IS IN EFFECT TODAY FOR MOST OF NORTHERN OHIO...EXCEPT
THE YOUNGSTOWN AND WARREN AREA. THE LAKESHORE AREA OF  NORTHWEST
PENNSYLVANIA IS ALSO INCLUDED IN THE HEAT ADVISORY. AIR TEMPERATURES
WILL REACH THE LOWER AND MID 90S AND WHEN THE HUMIDITY IS FACTORED IN
THE HEAT INDEX WILL REACH 105 DEGREES.

.DAYS TWO THROUGH SEVEN...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE LIKELY TODAY INTO TONIGHT.

In the hours before

Local storm report, Jul 26, 11:11 AM EDT, 5 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 AM EDT TUE JUL 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND GST     FINDLAY                 41.04N 83.64W
07/25/2005  60 MPH           HANCOCK            OH   EMERGENCY MNGR

            SEVERAL TELEPHONE POLES AND LIMBS DOWN

0115 PM     TSTM WND DMG     FOSTORIA                41.16N 83.41W
07/25/2005                   SENECA             OH   FIRE DEPT/RESCUE

            TREE DOWN INTO POWER LINES

0120 PM     HAIL             BOWLING GREEN           41.38N 83.65W
07/25/2005  0.75 INCH        WOOD               OH   TRAINED SPOTTER

            AT I-75 AND US 6

0140 PM     TSTM WND DMG     CAREY                   40.95N 83.38W
07/25/2005                   WYANDOT            OH   FIRE DEPT/RESCUE

            LARGE TREE LIMBS DOWN. POWER LINES DOWN 5 MI E IN
            MCCUTCHENVILLE.

0145 PM     TSTM WND DMG     BUCYRUS                 40.80N 82.97W
07/25/2005                   CRAWFORD           OH   EMERGENCY MNGR

            TREE LIMBS AND POWER LINES DOWN AT LANE STREET. TREES
            DOWN SOUTH OF TOWN.

0152 PM     TSTM WND DMG     ATTICA                  41.07N 82.89W
07/25/2005                   SENECA             OH   TRAINED SPOTTER

            LARGE LIMBS DOWN

0155 PM     TSTM WND DMG     CLYDE                   41.31N 82.98W
07/25/2005                   SANDUSKY           OH   TRAINED SPOTTER

            POWER LINES AND TREES DOWN AT COUNTY ROAD 175 AND STATE
            ROUTE 101.

0205 PM     TSTM WND DMG     5 E BETTSVILLE          41.24N 83.14W
07/25/2005                   SENECA             OH   DEPT OF HIGHWAYS

            COUPLE OF LARGE LIMBS DOWN.

0205 PM     TSTM WND DMG     1 S BETTSVILLE          41.23N 83.23W
07/25/2005                   SENECA             OH   AMATEUR RADIO

            2 FOOT DIAMETER LIVE TREE DOWN ALONG CR 31

0215 PM     TSTM WND DMG     WILLARD                 41.05N 82.72W
07/25/2005                   HURON              OH   LAW ENFORCEMENT

            ROOF AND SOME SIDING BLOWN OFF MOBILE HOME AT COBLE
            VILLAGE MOBILE HOME PARK

0219 PM     TSTM WND GST     LEXINGTON               40.68N 82.59W
07/25/2005  60 MPH           RICHLAND           OH   TRAINED SPOTTER

            SEVERAL HIGH GUSTS OF WIND, BRANCHES DOWN. BRANCH SIZE
            UNKNOWN.

0230 PM     TSTM WND DMG     ASHLAND                 40.87N 82.32W
07/25/2005                   ASHLAND            OH   AMATEUR RADIO

            5 INCH TREE LIMBS DOWN

0247 PM     TSTM WND DMG     5 SE NORWALK            41.19N 82.54W
07/25/2005                   HURON              OH   PUBLIC

            TREE DOWN

0250 PM     TSTM WND DMG     6 SE NORWALK            41.18N 82.53W
07/25/2005                   HURON              OH   AMATEUR RADIO

            TREE DOWN

0302 PM     TSTM WND GST     2 NE MILLERSBURG        40.57N 81.89W
07/25/2005  70 MPH           HOLMES             OH   TRAINED SPOTTER

            18 INCH DIAMETER TREE LIMBS DOWN. WINDS ESTIMATED.

0305 PM     TSTM WND DMG     WOOSTER                 40.82N 81.93W
07/25/2005                   WAYNE              OH   LAW ENFORCEMENT

            NUMEROUS TREES...LARGE LIMBS AND POWER LINES DOWN
            COUNTYWIDE.

0308 PM     TSTM WND DMG     5 S WELLINGTON          41.09N 82.22W
07/25/2005                   LORAIN             OH   PUBLIC

            FEW LARGE LIMBS DOWN

0340 PM     TSTM WND DMG     2 N CANTON              40.84N 81.37W
07/25/2005                   STARK              OH   TRAINED SPOTTER

            TREE AND FLAG POLE DOWN

&&

BMA
Special weather statement, Jul 26, 12:11 PM EDT, 4 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1211 PM EDT TUE JUL 26 2005

OHZ003-006>009-017-018-261811-
ERIE OH-HANCOCK OH-LUCAS OH-OTTAWA OH-SANDUSKY OH-SENECA OH-WOOD OH-
INCLUDING THE CITIES OF...BOWLING GREEN...FINDLAY...FOSTORIA...
FREMONT...PORT CLINTON...SANDUSKY...TIFFIN AND TOLEDO
1211 PM EDT TUE JUL 26 2005

...SEVERE THUNDERSTORM WATCH 686 IS IN EFFECT UNTIL 700 PM EDT...

SEVERE THUNDERSTORM WATCH 686 IS IN EFFECT FOR MUCH OF NORTHWEST OHIO
UNTIL 700 PM EDT.  THIS WATCH INCLUDES THE FOLLOWING NORTHWEST AND
NORTH CENTRAL OHIO COUNTIES:

ERIE...
HANCOCK...
LUCAS...
OTTAWA...
SANDUSKY...
SENECA...
WOOD...

HAIL TO 1.5 INCHES IN DIAMETER...THUNDERSTORM WIND GUSTS TO 70
MPH...AND DANGEROUS LIGHTNING ARE POSSIBLE IN THESE AREAS.

REMEMBER...A SEVERE THUNDERSTORM WATCH MEANS CONDITIONS ARE
FAVORABLE FOR SEVERE THUNDERSTORMS IN AND CLOSE TO THE WATCH AREA.
PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR THREATENING
WEATHER CONDITIONS AND LISTEN FOR LATER STATEMENTS AND POSSIBLE
WARNINGS. SEVERE THUNDERSTORMS CAN AND OCCASIONALLY DO PRODUCE
TORNADOES.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 2:53 PM EDTSpecial Marine WarningCLE2 hr
Jul 26, 3:20 PM EDTSevere Thunderstorm WarningCLELucas56 min
Jul 26, 4:01 PM EDTSevere Thunderstorm WarningCLELake35 min
Jul 26, 4:07 PM EDTSevere Thunderstorm WarningCLEWayne23 min
Jul 26, 4:11 PM EDTSevere Thunderstorm WarningCLEHolmes35 min
Jul 26, 4:19 PM EDTSevere Thunderstorm WarningCLEGeauga58 min
Jul 26, 4:21 PM EDTSevere Thunderstorm WarningCLEStark56 min
Jul 26, 4:25 PM EDTSevere Thunderstorm WarningCLELorain28 min
Jul 26, 4:29 PM EDTSevere Thunderstorm WarningCLEOttawa31 min
Jul 26, 4:30 PM EDTSevere Thunderstorm WarningCLESummit32 min
Jul 26, 4:32 PM EDTSevere Thunderstorm WarningCLEErie28 min
Jul 26, 4:43 PM EDTSevere Thunderstorm WarningCLECuyahoga47 min
Jul 26, 4:45 PM EDTSevere Thunderstorm WarningCLEPortage33 min
Jul 26, 4:58 PM EDTSpecial Marine WarningCLE2 hr
Jul 26, 5:01 PM EDTSevere Thunderstorm WarningCLELorain59 min
Jul 26, 5:11 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake49 min
Jul 26, 5:15 PM EDTSevere Thunderstorm WarningCLEErie51 min
Jul 26, 5:25 PM EDTSevere Thunderstorm WarningCLECuyahoga68 min
Jul 26, 5:45 PM EDTSevere Thunderstorm WarningCLESeneca, Wyandot45 min
Jul 26, 5:54 PM EDTSevere Thunderstorm WarningCLEGeauga62 min
Jul 26, 5:57 PM EDTSevere Thunderstorm WarningCLEHancock34 min
Jul 26, 6:06 PM EDTSevere Thunderstorm WarningCLEHuron26 min
Jul 26, 6:06 PM EDTSevere Thunderstorm WarningCLELorain39 min
Jul 26, 6:10 PM EDTSevere Thunderstorm WarningCLEAshtabula, Trumbull65 min
Jul 26, 6:24 PM EDTFlash Flood WarningCLECuyahoga96 min
Jul 26, 6:27 PM EDTSevere Thunderstorm WarningCLECrawford, Seneca, Wyandot63 min
Jul 26, 6:33 PM EDTSevere Thunderstorm WarningCLEHuron57 min
Jul 26, 6:37 PM EDTSevere Thunderstorm WarningCLESummit38 min
Jul 26, 6:50 PM EDTSevere Thunderstorm WarningCLELorain55 min
Jul 26, 6:58 PM EDTSevere Thunderstorm WarningCLEKnox47 min
Jul 26, 7:15 PM EDTSevere Thunderstorm WarningCLECuyahoga47 min
Jul 26, 7:20 PM EDTSevere Thunderstorm WarningCLEMahoning46 min
Jul 26, 7:32 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Wayne44 min
Jul 26, 7:33 PM EDTSevere Thunderstorm WarningCLEMedina44 min
Jul 26, 7:39 PM EDTSevere Thunderstorm WarningCLESummit52 min
Jul 26, 7:48 PM EDTSevere Thunderstorm WarningCLEKnox32 min
Jul 26, 7:53 AM EDTSevere Thunderstorm WarningCLEErie20 min
Jul 26, 4:50 PM EDTSevere Thunderstorm WarningCLECrawford55 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2005Severe Thunderstorm Warnings in Pennsylvania, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.